# SDR DL72S010189

- Difficulty date: February 1, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- Aircraft time: 66,012 hours, 50,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK AT UPPER LIGHTENING HOLE RT LOWER TORQUE BOX, VERTICAL WEB AFT OF STA 1223 IN 48 SECTION.  REPAIR PER MM 53-11-000-8.
